General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

Enalapril

Ask a question
3,640
Discussions
Ask a question
Prescribing mode: Rx
*Off Label
Enalapril (marketed as Renitec and Vasotec) is an ACE inhibitor used in the treatment of hypertension and some types of ch...
Read on Wikipedia
5 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Enalapril for High Blood Pressure
3,640 conversations around the web about Enalapril to help you make a decision
We analyzed what people said about Enalapril and compared it to other High Blood Pressure medications
Ask a question
5 / 10
Satisfaction
?
Based on medical discussions around the web

Does Enalapril cause Tinnitus ?

Tinnitus is a known side effect of Enalapril
#44 in Enalapril discussions - 17 posts discuss Tinnitus with Enalapril. Tinnitus is #44 concern in Enalapril discussions.
We found 17 discussions
dose of Enalapril cause ear ringing? I mean a quarter...
" Ear ringing Can a very small dose of Enalapril cause ear ringing? I mean a quarter of the 10mg tablet. It's not high blood pressure either. Mine is usually... "

Austrailian enalapril) shouldn't cause tinnitus. What's the...
" ...last 30 years with tinnitus (you're right: just get ...(I presume that is Austrailian enalapril) shouldn't cause tinnitus. What's the plus part, ...and see if the tinnitus is affected. BUT ... "

noticed tinnitus when I was on Enalapril - at least not any...
" ...when I was on Enalapril - at ...benzodiazepine (anxiolytics like ativan or valium) I experience terrible tinnitus for weeks and ...gets really bad tinnitus when he has asthma attacks. I've ha... "

I was prescribed enalapril for mild hypertension. Shortly...
" ...about a month ago I was prescribed enalapril for mild hypertension. Shortly after taking the drug I began to experience ringing in my ears which has persisted ondiscontinuation ... "

taken it for at least 7, 8 years without serious problems...
" ...I am on Enalapril -- have taken it for at least 7, 8 years without serious problems. It has not worsened my tinnitus, although I was taking it before I developed T. Enalapril is an ACE... "

Post from
www.drugs.com
side effect - Ringing in the Ears?\ I have tried to...
" ...in the Ears?\ I have tried to read about the side effects of Enalapril & ringing in the ears, could be able to find it anywhere, I take ramipril 5mg X 2 & also have not experienced this... "

Post from
www.drugs.com
side effect - Ringing in the Ears? I have tried to...
" ...in the Ears? I have tried to read about the side effects of Enalapril & ringing in the ears, could be able to find it anywhere, I take ramipril 5mg X 2 & also have not experienced this... "

of you have been on Enalapril (ace inhibitor) and b) -...
" ...- Ringing in Ears? Hello all! I was ...any of you have been on Enalapril (ace inhibitor) and b) - if you ever experienced ear ringing with it?? I've noticed the ear ringing for a few months... "

and under\"side effects -other\" it does list tinnit...
" ...consumer Handbook on tinnitus by Richard S. ...enalapril, furosemide, metoprolol, ramipril. I did a search on your drug Enforge and under\"side effects -other\" it does list tinnitus but was n... "

time that my tinnitus started screaming back in February...
" ...the same time that my tinnitus started screaming back in February ...my current BP med (Enalapril). My doctor says that ...similar experience or understands the drug/tinnitus connection any ... "

Your Saved Posts ()

Back to Signup